Works matching DE "GROMOV-Witten invariants"
Results: 236
The Bloch–Okounkov Correlation Functions, a Classical Half-integral Case.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 235, doi. 10.1007/s11005-008-0263-6
- By:
- Publication type:
- Article
On sofic groups.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 2, p. 161, doi. 10.1515/JGT.2006.011
- By:
- Publication type:
- Article
MAPPING PROPERTIES OF A SCALE INVARIANT CASSINIAN METRIC AND A GROMOV HYPERBOLIC METRIC.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 1, p. 141, doi. 10.1017/S0004972717000570
- By:
- Publication type:
- Article
Fundamental pro-groups and Gromov boundaries of 7-systolic groups.
- Published in:
- Journal of the London Mathematical Society, 2009, v. 80, n. 3, p. 649, doi. 10.1112/jlms/jdp047
- By:
- Publication type:
- Article
On tau-functions for the Toda lattice hierarchy.
- Published in:
- Letters in Mathematical Physics, 2020, v. 110, n. 3, p. 555, doi. 10.1007/s11005-019-01232-5
- By:
- Publication type:
- Article
Getzler relation and Virasoro conjecture for genus one.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 9, p. 2083, doi. 10.1007/s11005-019-01176-w
- By:
- Publication type:
- Article
K-theoretic Gromov-Witten invariants in genus 0 and integrable hierarchies.
- Published in:
- Letters in Mathematical Physics, 2018, v. 108, n. 6, p. 1455, doi. 10.1007/s11005-018-1075-y
- By:
- Publication type:
- Article
The quantum orbifold cohomology of toric stack bundles.
- Published in:
- Letters in Mathematical Physics, 2017, v. 107, n. 3, p. 439, doi. 10.1007/s11005-016-0903-1
- By:
- Publication type:
- Article
Gauged Linear Sigma Model for Disc Invariants.
- Published in:
- Letters in Mathematical Physics, 2015, v. 105, n. 1, p. 63, doi. 10.1007/s11005-014-0730-1
- By:
- Publication type:
- Article
The Remodeling Conjecture and the Faber-Pandharipande Formula.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 1, p. 59, doi. 10.1007/s11005-012-0588-z
- By:
- Publication type:
- Article
D0-D6 States Counting and GW Invariants.
- Published in:
- Letters in Mathematical Physics, 2012, v. 102, n. 2, p. 149, doi. 10.1007/s11005-012-0560-y
- By:
- Publication type:
- Article
A note on the geometry of M <sup>3</sup> and symplectic structures on S <sup>1</sup> × M <sup>3</sup>.
- Published in:
- Acta Mathematica Hungarica, 2007, v. 114, n. 3, p. 195, doi. 10.1007/s10474-006-0523-9
- By:
- Publication type:
- Article
Mathematical Structures of Non-perturbative Topological String Theory: From GW to DT Invariants.
- Published in:
- Communications in Mathematical Physics, 2023, v. 399, n. 2, p. 1039, doi. 10.1007/s00220-022-04571-y
- By:
- Publication type:
- Article
Determining F-theory Matter Via Gromov-Witten Invariants.
- Published in:
- Communications in Mathematical Physics, 2021, v. 386, n. 2, p. 1155, doi. 10.1007/s00220-021-04145-4
- By:
- Publication type:
- Article
Cylindric Hecke Characters and Gromov–Witten Invariants via the Asymmetric Six-Vertex Model.
- Published in:
- Communications in Mathematical Physics, 2021, v. 381, n. 2, p. 591, doi. 10.1007/s00220-020-03906-x
- By:
- Publication type:
- Article
Two-Dimensional Non-abelian BF Theory in Lorenz Gauge as a Solvable Logarithmic TCFT.
- Published in:
- Communications in Mathematical Physics, 2020, v. 376, n. 2, p. 993, doi. 10.1007/s00220-019-03638-7
- By:
- Publication type:
- Article
SYZ Mirror Symmetry for Hypertoric Varieties.
- Published in:
- Communications in Mathematical Physics, 2020, v. 373, n. 3, p. 1133, doi. 10.1007/s00220-019-03535-z
- By:
- Publication type:
- Article
Open Gromov–Witten Theory of KP2,KP1×P1,KWP1,1,2,KF1 and Jacobi Forms.
- Published in:
- Communications in Mathematical Physics, 2019, v. 369, n. 2, p. 675, doi. 10.1007/s00220-019-03440-5
- By:
- Publication type:
- Article
Relative Commutant Pictures of Roe Algebras.
- Published in:
- Communications in Mathematical Physics, 2019, v. 365, n. 3, p. 1019, doi. 10.1007/s00220-019-03313-x
- By:
- Publication type:
- Article
Tau-Structure for the Double Ramification Hierarchies.
- Published in:
- Communications in Mathematical Physics, 2018, v. 363, n. 1, p. 191, doi. 10.1007/s00220-018-3235-4
- By:
- Publication type:
- Article
Harmonic Analysis Approach to Gromov-Hausdorff Convergence for Noncommutative Tori.
- Published in:
- Communications in Mathematical Physics, 2018, v. 358, n. 3, p. 919, doi. 10.1007/s00220-017-3017-4
- By:
- Publication type:
- Article
Three Dimensional Tropical Correspondence Formula.
- Published in:
- Communications in Mathematical Physics, 2017, v. 353, n. 2, p. 791, doi. 10.1007/s00220-017-2874-1
- By:
- Publication type:
- Article
Open Gromov-Witten Invariants on Elliptic K3 Surfaces and Wall-Crossing.
- Published in:
- Communications in Mathematical Physics, 2017, v. 349, n. 1, p. 109, doi. 10.1007/s00220-016-2754-0
- By:
- Publication type:
- Article
Twisted Logarithmic Modules of Vertex Algebras.
- Published in:
- Communications in Mathematical Physics, 2016, v. 345, n. 1, p. 355, doi. 10.1007/s00220-015-2503-9
- By:
- Publication type:
- Article
On the Gromov-Witten/Donaldson-Thomas Correspondence and Ruan's Conjecture for Calabi-Yau 3-Orbifolds.
- Published in:
- Communications in Mathematical Physics, 2015, v. 340, n. 2, p. 851, doi. 10.1007/s00220-015-2438-1
- By:
- Publication type:
- Article
Computation of Open Gromov-Witten Invariants for Toric Calabi-Yau 3-Folds by Topological Recursion, a Proof of the BKMP Conjecture.
- Published in:
- Communications in Mathematical Physics, 2015, v. 337, n. 2, p. 483, doi. 10.1007/s00220-015-2361-5
- By:
- Publication type:
- Article
Vortex Partition Functions, Wall Crossing and Equivariant Gromov-Witten Invariants.
- Published in:
- Communications in Mathematical Physics, 2015, v. 333, n. 2, p. 717, doi. 10.1007/s00220-014-2193-8
- By:
- Publication type:
- Article
Identification of the Givental Formula with the Spectral Curve Topological Recursion Procedure.
- Published in:
- Communications in Mathematical Physics, 2014, v. 328, n. 2, p. 669, doi. 10.1007/s00220-014-1887-2
- By:
- Publication type:
- Article
Equivariant GW Theory of Stacky Curves.
- Published in:
- Communications in Mathematical Physics, 2014, v. 327, n. 2, p. 333, doi. 10.1007/s00220-014-2021-1
- By:
- Publication type:
- Article
Two-Sphere Partition Functions and Gromov-Witten Invariants.
- Published in:
- Communications in Mathematical Physics, 2014, v. 325, n. 3, p. 1139, doi. 10.1007/s00220-013-1874-z
- By:
- Publication type:
- Article
Open Gromov-Witten Invariants of Toric Calabi-Yau 3-Folds.
- Published in:
- Communications in Mathematical Physics, 2013, v. 323, n. 1, p. 285, doi. 10.1007/s00220-013-1771-5
- By:
- Publication type:
- Article
Tangent curves to degenerating hypersurfaces.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2022, v. 2022, n. 793, p. 185, doi. 10.1515/crelle-2022-0062
- By:
- Publication type:
- Article
Crepant resolutions and open strings.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2019, v. 2019, n. 755, p. 191, doi. 10.1515/crelle-2017-0011
- By:
- Publication type:
- Article
The space of compact self-shrinking solutions to the Lagrangian mean curvature flow in ℂ 2 {\mathbb{C}^{2}}.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2018, v. 2018, n. 743, p. 229, doi. 10.1515/crelle-2015-0110
- By:
- Publication type:
- Article
A Remark on the Gromov–Witten–Welschinger Invariants of ℂP3#ℂP¯3*.
- Published in:
- Mathematical Notes, 2020, v. 107, n. 5/6, p. 727, doi. 10.1134/S000143462005003X
- By:
- Publication type:
- Article
On Lagrangian spheres in the flag variety F.
- Published in:
- Mathematical Notes, 2015, v. 98, n. 1/2, p. 348, doi. 10.1134/S0001434615070408
- By:
- Publication type:
- Article
THE h-PRINCIPLE AND THE EQUATIONS OF FLUID DYNAMICS.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2012, v. 49, n. 3, p. 347, doi. 10.1090/S0273-0979-2012-01376-9
- By:
- Publication type:
- Article
DUALITY BETWEEN PSEUDORIEMANNIAN CONJUGATIONS AND ALMOST SYMPLECTIC CONJUGATIONS ON THE TOTAL SPACE OF THE TANGENT BUNDLE.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2008, v. 1, n. 50, p. 363
- By:
- Publication type:
- Article
REPRESENTATIONS OF QUIVERS AND ASSOCIATED GAUGE-THEORETICAL PROBLEMS.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2008, v. 1, n. 50, p. 387
- By:
- Publication type:
- Article
Stringy and Orbiforld Cohomology of Wreath Product Orbifolds.
- Published in:
- European Journal of Pure & Applied Mathematics, 2012, v. 5, n. 4, p. 492
- By:
- Publication type:
- Article
Enumerative geometry of surfaces and topological strings.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2023, v. 38, n. 9/10, p. 1, doi. 10.1142/S0217751X23300089
- By:
- Publication type:
- Article
Preface of the Special Issue on Symplectic Geometry and Mathematical Physics.
- Published in:
- 2024
- By:
- Publication type:
- Editorial
GUE via Frobenius Manifolds. I. From Matrix Gravity to Topological Gravity and Back.
- Published in:
- Acta Mathematica Sinica, 2024, v. 40, n. 1, p. 383, doi. 10.1007/s10114-024-2258-3
- By:
- Publication type:
- Article
Quantum Curve and Bilinear Fermionic Form for the Orbifold Gromov–Witten Theory of ℙ[r].
- Published in:
- Acta Mathematica Sinica, 2024, v. 40, n. 1, p. 43, doi. 10.1007/s10114-024-1633-4
- By:
- Publication type:
- Article
Scattering Diagrams, Sheaves, and Curves.
- Published in:
- Acta Mathematica Sinica, 2021, v. 37, n. 7, p. 1005, doi. 10.1007/s10114-021-0060-z
- By:
- Publication type:
- Article
Chamber Structure for Some Equivariant Relative Gromov-Witten Invariants of ℙ<sup>1</sup> in Genus 0.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 9, p. 1345, doi. 10.1007/s10114-018-7091-0
- By:
- Publication type:
- Article
Stationary Gromov-Witten invariants of projective spaces.
- Published in:
- Acta Mathematica Sinica, 2017, v. 33, n. 9, p. 1163, doi. 10.1007/s10114-017-5314-4
- By:
- Publication type:
- Article
Topological recursion relations from Pixton relations.
- Published in:
- Acta Mathematica Sinica, 2017, v. 33, n. 4, p. 470, doi. 10.1007/s10114-016-6155-2
- By:
- Publication type:
- Article
Hamiltonian Gromov-Witten invariants on ℂ with S-action.
- Published in:
- Acta Mathematica Sinica, 2016, v. 32, n. 3, p. 309, doi. 10.1007/s10114-016-4196-1
- By:
- Publication type:
- Article
Orbifold Gromov-Witten invariants of weighted blow-up at smooth points.
- Published in:
- Acta Mathematica Sinica, 2015, v. 31, n. 5, p. 825, doi. 10.1007/s10114-015-3479-2
- By:
- Publication type:
- Article